# SDR EISA20010016

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Component: Main Cargo Door
- Component part number: 524961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND SEVERAL CRACK INDICATIONS ON EXTERNAL SKIN AND DOUBLER AT MAIN CARGO DOOR.  STEP REAMED HOLES, FABRICATED FREEZE PLUG BUSHINGS, AND RADIUS FILLER, ALODINED, PRIMED, AND INSTALLED IAW FVC DRAWING 53-0066-1, ATLANTA ACO APPROVAL LETTER, B727-200 SRM 51-30-2, 51-10-2, 51-10-7.
